Pascal and Francis Bibliographic Databases

Help

Search results

Your search

kw.\*:("APPROXIMATION")

Filter

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Document Type [dt]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Publication Year[py]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Discipline (document) [di]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Language

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Author Country

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Origin

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Results 1 to 25 of 113263

  • Page / 4531

Export

Selection :

  • and

APPROXIMATIONS WITH NEGATIVE ROOTS AND POLESBORWEIN PB.1982; J. APPROX. THEORY; ISSN 0021-9045; USA; DA. 1982; VOL. 35; NO 2; PP. 132-141; BIBL. 10 REF.Article

ON DISCRETE LINEAR ORTHOGONAL LP-APPROXIMATIONSPAETH H.1982; Z. ANGEW. MATH. MECH.; ISSN 0044-2267; DDR; DA. 1982; VOL. 62; NO 5; PP. T354-T355; BIBL. 4 REF.Article

APPROXIMATION-SPLINE DES FONCTIONS A DERIVEE CONVEXEKHATAMOV A.1982; MAT. ZAMET.; ISSN 507075; SUN; DA. 1982; VOL. 31; NO 6; PP. 877-887; BIBL. 4 REF.Article

ON CHARACTERIZATION OF NON-LINEAR BEST CHEBYSHEV APPROXIMATIONSSMARZEWSKI R.1980; COLLOQ. MATH.; POL; DA. 1980 PUBL. 1981; VOL. 43; NO 1; PP. 111-116; BIBL. 7 REF.Article

ON THE CHARACTERIZATION OF COMPLEX RATIONAL APPROXIMATIONSWULBERT DE.1980; ILLINOIS J. MATH.; USA; DA. 1980; VOL. 24; NO 1; PP. 140-155; BIBL. 23 REF.Article

A CONSTRUCTIVE DEVELOPMENT OF CHEBYSHEV APPROXIMATION THEORYBRIDGES DS.1980; J. APPROX. THEORY; ISSN 0021-9045; USA; DA. 1980; VOL. 30; NO 2; PP. 99-120; BIBL. 10 REF.Article

AN EXISTENCE THEOREM FOR CHEBYSHEV APPROXIMATION BY INTERPOLATING RATIONALSSCHMIDT D.1979; J. APPROXIM. THEORY; USA; DA. 1979; VOL. 27; NO 2; PP. 146-152; BIBL. 5 REF.Article

APPROXIMATION NON ARCHIMEDIENNE. APPLICATIONS.DELLA DORA J.1978; MATH. APPL. INFORMAT., RAPP. RECH.; FR.; DA. 1978; NO 116; PP. 1-23; ABS. ANGL.; BIBL. 8 REF.Serial Issue

CHARACTERIZATION OF OPTIMAL POLYNOMIAL AND RATIONAL STARTING APPROXIMATIONS.SMARZEWSKI R.1977; ZASTOSOW. MAT.; POLSKA; DA. 1977; VOL. 15; NO 4; PP. 511-515; ABS. POL.; BIBL. 3 REF.Article

DEPENDENCE OF BEST RATIONAL CHEBYSHEV APPROXIMATIONS ON THE DOMAIN.DUNHAM CB.1977; BULL. CANAD. MATH.; CANADA; DA. 1977; VOL. 20; NO 4; PP. 451-454; BIBL. 6 REF.Article

APPROXIMATION RATIONNELLE DES FONCTIONSPETRUSHEV PP.1976; C.R. ACAD. BULG. SCI.; BULG.; DA. 1976; VOL. 29; NO 10; PP. 1405-1408; BIBL. 8 REF.Article

APPROXIMATION D'UNE CLASSE DE FONCTIONS PAR DES POLYNOMES ALGEBRIQUES RELATIVEMENT A LA DISTANCE DE HAUSDORFFKYURKCHIEV N; SENDOV B.1972; GOD. SOFIJSK. UNIV., MAT. FAK.; BALG.; DA. 1972-1973 PARU 1976; VOL. 67; PP. 573-579; ABS. ANGL.; BIBL. 3 REF.Article

NONLINEAR CHEBYSHEV APPROXIMATIONS HAVING RESTRICTED RANGESSMARZEWSKI R.1979; J. APPROXIM. THEORY; USA; DA. 1979; VOL. 25; NO 1; PP. 56-64; BIBL. 6 REF.Article

EXACT ESTIMATION FOR THE BEST HAUSDORFF SPLINE APPROXIMATION.SENDOV B.1977; C.R. ACAD. BULG. SCI.; BULG.; DA. 1977; VOL. 30; NO 2; PP. 187-190; BIBL. 3 REF.Article

LA MEILLEURE APPROXIMATION PAR DES FONCTIONS RATIONNELLES DANS LE DOMAINE DU PLAN COMPLEXESHEN XIE CHANG; LOU YUAN REN.1977; ACTA MATH. SINICA; CHINE; DA. 1977; VOL. 20; NO 4; PP. 301-303; BIBL. 6 REF.Article

BEST L1 APPROXIMATION BY WEAK CHEBYSHEV SYSTEMS AND THE UNIQUENESS OF INTERPOLATING PERFECT SPLINES.MICCHELLI CA.1977; J. APPROXIM. THEORY; U.S.A.; DA. 1977; VOL. 19; NO 1; PP. 1-14; BIBL. 19 REF.Article

BEST APPROXIMATION ON SMOOTH ARCS.LESLEY FD.1976; J. APPROXIM. THEORY; U.S.A.; DA. 1976; VOL. 18; NO 4; PP. 378-382; BIBL. 6 REF.Article

BEST SIMULTANEOUS APPROXIMATION IN THE L1 AND L2 NORMS.PHILLIPS GM; SAHNEY BN.1976; IN: THEOR. APPROXIMATION APPL. CONF. PROC.; CALGARY; 1975; NEW YORK; ACADEMIC PRESS; DA. 1976; PP. 213-219; BIBL. 8 REF.Conference Paper

VARIATIONS ON THE CHEBYSHEV AND LQ THEORIES OF BEST APPROXIMATIONPINKUS A; SHISHA O.1982; J. APPROX. THEORY; ISSN 0021-9045; USA; DA. 1982; VOL. 35; NO 2; PP. 148-168; BIBL. 5 REF.Article

ON THE ONESIDED ALGEBRAICAL APPROXIMATION IN LPIVANOV KG.1979; C.R. ACAD. BULG. SCI.; BGR; DA. 1979; VOL. 32; NO 8; PP. 1037-1040; BIBL. 11 REF.Article

MEILLEURE APPROXIMATION SUR UN SEGMENT DES CLASSES DE FONCTIONS AVEC UNE DERIVEE D'ORDRE R BORNEE PAR DES SOUS-ESPACES DE DIMENSION FINIEKORNEJCHUK NP.1979; UKRAIN. MAT. ZH.; UKR; DA. 1979; VOL. 31; NO 1; PP. 23-31; BIBL. 6 REF.Article

INCOMPLETE POLYNOMIALS OF BEST APPROXIMATION.LORENTZ GG.1978; ISRAEL J. MATH.; ISRAEL; DA. 1978; VOL. 29; NO 2-3; PP. 132-140; BIBL. 3 REF.Article

APPROXIMATIONS PAR DES POLYNOMES ALGEBRIQUES DANS LP, NU <P<1STOROZHENKO EH A.1978; VEST. MOSKOV. UNIV., 1; SUN; DA. 1978; NO 4; PP. 87-92; ABS. ENG; BIBL. 6 REF.Article

DISCRETE NONLINEAR LP APPROXIMATION, O<P1DUNHAM CB.1982; MATH. NACHR.; ISSN 0025-584X; DDR; DA. 1982; VOL. 106; PP. 147-151; BIBL. 7 REF.Article

ON THE UNIQUENESS OF BEST L2(0,1) APPROXIMATION BY PIECEUSIVE POLYNOMIALS WITH VARIABLE BREAKPOINTCHOW J.1982; MATH. COMPUT.; ISSN 0025-5718; USA; DA. 1982; VOL. 39; NO 160; PP. 571-585; BIBL. 6 REF.Article

  • Page / 4531